Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 47, Number 8

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 47, Number 8 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 47, Number 8 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Inequalities of A. Markoff and S. Bernstein for polynomials and related functions
A. C. Schaeffer.
Bull. Amer. Math. Soc. 47 (1941), 565-579
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005163
Value regions for continued fractions
W. T. Scott and H. S. Wall.
Bull. Amer. Math. Soc. 47 (1941), 580-585
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005411
Sur le nombre complexe binaire
Pedro F. Capelli.
Bull. Amer. Math. Soc. 47 (1941), 585-595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004939
Cremona involutions determined by two line congruences
Edwin J. Purcell.
Bull. Amer. Math. Soc. 47 (1941), 596-601
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004486
Rational approximations to irrationals
Alexander Oppenheim.
Bull. Amer. Math. Soc. 47 (1941), 602-604
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005412
Measurability and distributivity in the theory of lattices
M. F. Smiley.
Bull. Amer. Math. Soc. 47 (1941), 604-611
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004707
Bicompactness of cartesian products
Claude Chevalley and Orrin Frink Jr..
Bull. Amer. Math. Soc. 47 (1941), 612-614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004760
Linear functionals and integrals in abstract spaces
H. H. Goldstine.
Bull. Amer. Math. Soc. 47 (1941), 615-620
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005786
The roots of a polynomial and its derivative
John C. Montgomery.
Bull. Amer. Math. Soc. 47 (1941), 621-624
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004218
On the representations, $N_{7} ( m^{2} )$
C. D. Olds.
Bull. Amer. Math. Soc. 47 (1941), 624-628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004829
A note on the special linear homogeneous group $SLH( 2,p^{n} )$
F. A. Lewis.
Bull. Amer. Math. Soc. 47 (1941), 629-632
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004619
An integral analogue of Laplace’s equation
Maxwell Reade and E. F. Beckenbach.
Bull. Amer. Math. Soc. 47 (1941), 633-640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004691
The construction of positive ternary quadratic forms
Gordon Pall.
Bull. Amer. Math. Soc. 47 (1941), 641-650
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004855
On a generalized Green’s function and certain of its applications
Stefan Bergman.
Bull. Amer. Math. Soc. 47 (1941), 651-661
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004930
Monotonic collections of peripherally separable connected domains
F. B. Jones.
Bull. Amer. Math. Soc. 47 (1941), 661-664
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004772
On the mapping of the sets of 24 points of the symmetric substitution group $G_{24}$ in ordinary space upon a hyperquadric cone
Earl Walden.
Bull. Amer. Math. Soc. 47 (1941), 665-669
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004981
Scalar extensions of algebras with exponent equal to index
Sam Perlis.
Bull. Amer. Math. Soc. 47 (1941), 670-676
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005109
American Mathematical Society